Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Changing anti-depressants-Zoloft to Wellbutrin

Posted by Karen on March 16, 1999, at 11:51:07

In reply to Re: Changing anti-depressants-Zoloft to Wellbutrin, posted by anonymous on March 15, 1999, at 20:15:50

Thanks for the feedback. I started taking half a dose of my Zoloft to ease the withdrawal symptoms and this has helped a lot altho it did not completely eliminate them yet. I have an appt. with my doc this week and will discuss this with her. I really do want to give Wellbutrin a try!- Karen




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Karen thread:3686